Psycho-Babble Medication Thread 1022834

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

New Medications: Fanapt

Posted by rjlockhart04-08 on August 7, 2012, at 12:34:33

well....went in and im going off zyprexa to it and my dosage to lamictal is going to 200mg. Going on the starting dose of it and moving up to 16mg...

Does anyone have any knoweldge of this medication/ what does it do, how does it make you feel...? the zyprexa is sedatin when it enters my system, which is still difficult because my body is frequently resistant to the effects of my medication. I'm so sick of this car being given all the fluids it needs and then still doesnt work right. Crush the little weasel!

anyways anything would be appriciated...

rj

 

Re: New Medications: Fanapt rjlockhart04-08

Posted by jane d on August 7, 2012, at 16:20:44

In reply to New Medications: Fanapt, posted by rjlockhart04-08 on August 7, 2012, at 12:34:33


> Does anyone have any knoweldge of this medication/ what does it do, how does it make you feel...?

What did your doctor say when asked these questions? I'm sure there are other people here would like to know.

 

Re: New Medications: Fanapt

Posted by rjlockhart04-08 on August 7, 2012, at 17:42:54

In reply to Re: New Medications: Fanapt rjlockhart04-08, posted by jane d on August 7, 2012, at 16:20:44

She told me its gonna be a replacement of zyprexa without the weight gain....because for some reason this paticular psychiatric office thinks I have problems with psychotic symptoms which really I don't think I do, maybe some wierd thoughts once and a while about the spirit relm but really no. She didnt tell me anything on how it was going to effect me exepct take it at night and that it reduces blood pressure.

Like when I take zyprexa it used to give this sedation, not like valium but it blocked and made me think of life not so bad, until the effect of my body created a resistance to it.

I'm sure that's all I know, I did google it and found out how it works...blockade of D2 and some 5TP receptors, but besdies that....i don't know much about this medication....im taking tonight...I jsut got prescibed it today so maybe Ill awnser my questions that is my really hated digestive system absorbs it.

thanks...

rj

 

Re: New Medications: Fanapt

Posted by poser938 on August 7, 2012, at 18:33:39

In reply to Re: New Medications: Fanapt, posted by rjlockhart04-08 on August 7, 2012, at 17:42:54

heh.. i'm on Fanapt and it sure does make me hungry after taking it. other than that i cant really give you a report for it because of my dysfunctional dopamine system.i cant feel the effects of dopamine antagonism.

 

Re: New Medications: Fanapt

Posted by poser938 on August 7, 2012, at 18:35:01

In reply to Re: New Medications: Fanapt, posted by rjlockhart04-08 on August 7, 2012, at 17:42:54

oh and make sure you follow the directions about slowly working the dose up. i had went a little too fast on raising the dose and it just knocked me out after taking it.

 

Re: New Medications: Fanapt rjlockhart04-08

Posted by phidippus on August 7, 2012, at 21:22:13

In reply to New Medications: Fanapt, posted by rjlockhart04-08 on August 7, 2012, at 12:34:33

I believe Fanapt has been discontinued.

Eric

 

Re: New Medications: Fanapt

Posted by rjlockhart04-08 on August 8, 2012, at 0:11:07

In reply to Re: New Medications: Fanapt rjlockhart04-08, posted by phidippus on August 7, 2012, at 21:22:13

I don't it is discontinued....you may be thinking about Moban which was taken off the market due to high side effects.

http://www.fanapt.com/index.jsp?irmasrc=FPTWB0013&usertrack.filter_applied=true&NovaId=4029462041668175504

no it actually got released in 09...i've been reserching.

Still im hoping it will work...

r


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.